# SDR SIMA201908052003

- Difficulty date: August 2, 2019
- Submitted: August 5, 2019
- Operation: Air carrier
- Aircraft: N281NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000801
- Aircraft time: 356 hours, 230 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 34002210
- Part serial: 014641
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY LIGHT INOPERATIVE.  FOUND L1 DOOR EMERGENCY LIGHT INOPERATIVE.  R & R EMERGENCY LIGHT PSU 2 IAW AMM 33-50-01. OPS CHECKED GOOD IAW AMM 33-50-00.  NO FURTHER DEFECTS NOTED.
